Log In Sign Up

Trying to conceive after The Pill


Forum: Am I Pregnant

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Am I Pregnant LinkBack Topic Tools Search this Topic Display Modes
  #1  
October 9th, 2013, 05:19 AM
Newbie
Join Date: Oct 2013
Posts: 2
Side note: I'm a healthy 26 year old who has never been pregnant.
Recently I was on a business trip for 4 days where I forgot my birth control (Ortho Tri Cyclen Lo). Upon coming home my husband and I decided it was time to try to conceive. Because I stopped the pill pack mid cycle I got my period one week earlier (August 31) than I would have if I had finished my cycle on the pill. Unfortunately that was my last period. When I missed my period in September I was sure we were pregnant; though 3 negative tests later I'm not pregnant and still haven't gotten my period now making me just shy of 3 weeks late. I've read that it can take awhile for periods to come back but I'm just wondering when I really should be concerned? I feel waiting 6 months, as many sites say, is too long to go before seeing a doctor. I've gone off the pill in the past and never had any issues with my period. Has anyone else had these problems? Also, any advice on how to handle the stress of this is appreciated. I don't want to overreact but I am really beginning to worry that my lack of period, and in turn ovulation, may make conception nearly impossible.
Reply With Quote
  #2  
October 11th, 2013, 01:41 PM
YellieBean's Avatar Veteran
Join Date: Jun 2013
Location: San Antonio, TX
Posts: 200
Whenever you stop the pill, some really wonky things happen with your cycle. This is even more so the case when you stop the pill in mid pack of taking them. I would think that if you were three weeks late that a pregnancy test would be positive. Have you gone to the doctor to have blood work done?
Reply With Quote
  #3  
October 11th, 2013, 09:25 PM
Super Mommy
Join Date: May 2013
Posts: 875
After you stop the pill!! Your cycles are a little weird and takes a little time for it go back to normal! Even more when you stop mid-pack! My experience is, I remember a long time ago, I started BC but quit in mid-pack and had break-through bleeding and then few weeks late AF showed up...and then eventually my cycles went back to normal.

I would take a test since you are roughly 3 weeks late? Could be pregnancy or your body is messed up from BC. I would check in with your Doctor and I hope things gets better soon!
__________________




<3 I have suffered 4 early M/C's since 2012. I am missing my 4 angels so much. My love for them all will never fade. <3

First M/C loss- 7/8 weeks
Second M/C loss- 4-5 weeks(Chemical)
Third M/C loss- 9 weeks and 4 days
Fourth M/C loss- 10 weeks

~No one else will never know the strength of my love for you. After all, you're the only one that knows what my heart feels like on the inside~

<3 Praying and Hoping that my partner and I will be blessed with our miracle soon. <3
Reply With Quote
  #4  
October 15th, 2013, 08:25 AM
Newbie
Join Date: Oct 2013
Posts: 2
Thanks ladies! I was totally freaking out and going straight to the worst case scenario. I did go to the doctor; he said everything looked fine and I'm not pregnant. He thinks that because I had stopped my BC mid pack my system was just out of whack and I could expect my period soon. The good news is I did finally start, so now let the real "trying" begin!!
Reply With Quote
  #5  
October 15th, 2013, 10:35 AM
pattyandthemoos's Avatar Administrator
Join Date: Feb 2004
Location: Michigan
Posts: 61,627
I was going to say it's kind of normal to have your cycles get wacky when you go off the pill. I've seen a lot of ladies be two or three weeks late the first cycle or two after stopping the pill. You definitely don't need to wait six months. In fact, some ladies will get pregnant right away when they stop the pill. Your body is trying so hard to get your cycles back on track that you may have a stronger ovulation the first few cycles. I have seen quite a few ladies get pregnant their first or second cycle after stopping the pill. Hopefully it doesn't take you too long!
__________________


Missing my Mommy Weightloss & Fitness girls. You're the best!
Reply With Quote
Reply

Tags
birth control pill , conception issues , no period , pregnancy

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 04:36 PM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0